VOL. 52 · NO. 3 | December 2004
 
VIEW ALL ABSTRACTS +
Articles
Alan F. Beardon
Michigan Math. J. 52 (3), 483-489, (December 2004) DOI: 10.1307/mmj/1100623408
KEYWORDS: 30B70, 30C15, 51M09
No abstract available
Reiko Aiyama
Michigan Math. J. 52 (3), 491-506, (December 2004) DOI: 10.1307/mmj/1100623409
KEYWORDS: 53C42, 53D12, 53C40
No abstract available
Steven P. Diaz
Michigan Math. J. 52 (3), 507-514, (December 2004) DOI: 10.1307/mmj/1100623410
KEYWORDS: 14N99, 14C99, 14H10
No abstract available
Hajime Kaji, Osami Yasukura
Michigan Math. J. 52 (3), 515-542, (December 2004) DOI: 10.1307/mmj/1100623411
KEYWORDS: 14N05, 14M17, 17B70, 17A40
No abstract available
Gregor Herbort
Michigan Math. J. 52 (3), 543-552, (December 2004) DOI: 10.1307/mmj/1100623412
KEYWORDS: 32A25, 32F45, 32T25, 32Q15
No abstract available
José G. Llorente
Michigan Math. J. 52 (3), 553-571, (December 2004) DOI: 10.1307/mmj/1100623413
KEYWORDS: 31A20, 30C65, 31B25, 60G42, 28C15
No abstract available
Torsten Hefer
Michigan Math. J. 52 (3), 573-602, (December 2004) DOI: 10.1307/mmj/1100623414
KEYWORDS: 32W05, 32A26, 32I18
No abstract available
William D. Banks, Asma Harcharras, Igor E. Shparlinski
Michigan Math. J. 52 (3), 603-618, (December 2004) DOI: 10.1307/mmj/1100623415
KEYWORDS: 11N25, 11N13, 11N36
No abstract available
Shulim Kaliman, Nikolai Saveliev
Michigan Math. J. 52 (3), 619-625, (December 2004) DOI: 10.1307/mmj/1100623416
KEYWORDS: 14R20, 14E08, 57R57
No abstract available
Vincent Guedj
Michigan Math. J. 52 (3), 627-648, (December 2004) DOI: 10.1307/mmj/1100623417
KEYWORDS: 32H50, 37F10, 37A
No abstract available
Osamu Fujino, Hiroshi Sato
Michigan Math. J. 52 (3), 649-665, (December 2004) DOI: 10.1307/mmj/1100623418
KEYWORDS: 14M25, 14E15, 14E30
No abstract available
Yann Bugeaud
Michigan Math. J. 52 (3), 667-682, (December 2004) DOI: 10.1307/mmj/1100623419
KEYWORDS: 11J83, 28A78, 11J04
No abstract available
Ruth Gornet, Maura Mast
Michigan Math. J. 52 (3), 683-716, (December 2004) DOI: 10.1307/mmj/1100623420
KEYWORDS: 53C22, 22E25, 58A10
No abstract available
Back Matter
Michigan Math. J. 52 (3), 717-720, (December 2004)
No abstract available
Back to Top